# SDR AALA201508289014

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- System (JASC): 2822 · Fuel Boost Pump
- Part: Contactor
- Part number: ABS162928A0
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 450 EN-ROUTE, CTR TANK PUMPS INOPERATIVE IN FLIGHT.  THE CREW DECLARED AN EMER & THE FLIGHT RETURNED TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED GFI CONTACTORS 69QA & 70QA.  PERFORMED OPERATIONS TEST IAW AMM 28-18-00 & 28-21-00.  OPERATIONS CHECKED OK.  FAULT CLEARED.
